Invariants of quaternary group of collineations of order 2520
Časopis pro pěstování mathematiky a fysiky (1912)
- Volume: 041, Issue: 3-4, page 478-487
- ISSN: 1802-114X
Access Full Article
topHow to cite
topRychlík, V.. "Invarianty kvaternární grupy kollineací řádu 2520." Časopis pro pěstování mathematiky a fysiky 041.3-4 (1912): 478-487. <http://eudml.org/doc/26076>.
@article{Rychlík1912,
author = {Rychlík, V.},
journal = {Časopis pro pěstování mathematiky a fysiky},
language = {cze},
number = {3-4},
pages = {478-487},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {Invarianty kvaternární grupy kollineací řádu 2520},
url = {http://eudml.org/doc/26076},
volume = {041},
year = {1912},
}
TY - JOUR
AU - Rychlík, V.
TI - Invarianty kvaternární grupy kollineací řádu 2520
JO - Časopis pro pěstování mathematiky a fysiky
PY - 1912
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 041
IS - 3-4
SP - 478
EP - 487
LA - cze
UR - http://eudml.org/doc/26076
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.